What medication are you on? I can't tell you if it would cause a false negative without knowing what it is, though its usually only antibiotics that would cause a false negative test.
The only way your bf could have gotten chlamydia from the bar girls is if he had sex with them - did you know that?
Are you noticing any stains on your panties? Could it be from the medication you are on?
Yes aunti jessie im aware that he can have it buy having sex. But when he have sex witht he girls it was a day before he fly to Europe and we did not have sex at all and three days after that thats how he felt the itchy on his penis. So he says i might not have it but still go and have a check for it but it turns out im negative.
I took provera 9 tablets 10 mg. and i stop.Then after that I have my period that lasted for four days which not usually happens to me since mine only lasted for two days.Now im having spotting when i pee, i see it whenever i wipe it with tissue a pinkish stain on my panty. Do you think it has an effect with my negative result? Or it is a sign of PID? Im scared. I will go and see a doctor again but its holiday here until monday.
Thank you so much AUntijessie for the help. I cant ask anyone from here or they will go mad and ballistic and would cause mor trouble
Umm it really could be either. The provera could do that, but chlamydia could too. You can have bleeding like that from chlamydia without it being PID.